# SDR CALA2014012090192

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,288 hours, 15,034 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN DENTED AT STATION 654+66, STRINGER 29R.  EVALUATED DENT & FOUND TO BE WITHIN LIMITS OF SRM 53-00-01.  DENT WIDTH 2.65, DEPTH.054 & A OVER Y RATIO 49. DENT IS SMOOTH & CRACK FREE, OK TO ARCHIVE.  ^18JAN GSO RPR RE-EVALUATED DENT AT S CHECK & FOUND CREASE DEFECT OUT OF LIMITS IAW SRM 53-00-01, DETAIL III, FIG 101.  CUT-OUT DAMAGED SECTION 085625 OF SKIN, FABRICATED & INSTALLED A REPAIR DOUBLER & FILLER IAW SRM 53-00-01, REPAIR 14 IAW SRM TABLE V.
